# SDR C2XA07RI084

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 19,662 hours, 14,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, MX FOUND FIRST EMERGENCY LIGHT STRIP INOPERATIVE.  MX REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB145 AMM 33-50-11 AND PERFORMED OPERATIONAL SUCCESFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
